MAUDE Adverse Event Report: SEE H.10 DELTAFILL18 8MM X 35CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAFILL18 8MM X 35CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180835
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Procode is krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).Concomitant med products: sheath introducer (medikit), guidewire (chikai 14, asahi intecc), guiding catheter (fubuki, asahi intecc), microcatheter (echelon 10, covidien, (b)(4)).[conclusion]: the healthcare professional reported that during the coil embolization procedure to treat a subarachnoid hemorrhage of a 9mm aneurysm at the internal carotid c3 segment, a guiding catheter and the microcatheter were inserted from the right femoral artery and advanced to the lesion.The deltafill 18 8mm x 35cm coil (dlf180835 / s12417) was inserted and it was found that the coil did not fit the lesion; the deltafill coil was removed and it became unraveled in the microcatheter.It was replaced with another coil and the procedure was successfully completed without further issues or delay.There was no report of patient injury or complication; the product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The deltafill coil was reported as not available to be returned for investigation.No further information was available.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s12417) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of causes and possible contributing factors could be made.As such the investigation will be closed.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization procedure to treat a subarachnoid hemorrhage of a 9mm aneurysm at the internal carotid c3 segment, a guiding catheter and the microcatheter were inserted from the right femoral artery and advanced to the lesion.The deltafill 18 8mm x 35cm coil (dlf180835 / s12417) was inserted and it was found that the coil did not fit the lesion; the deltafill coil was removed and it became unraveled in the microcatheter.It was replaced with another coil and the procedure was successfully completed without further issues or delay.There was no report of patient injury or complication; the product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event.There was no unintended detachment observed in the vessel or in the microcatheter.The deltafill coil was reported as not available to be returned for investigation.No further information was available.

Brand Name
DELTAFILL18 8MM X 35CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7712932
Report Number3008114965-2018-00667
Device Sequence Number14146172
Product Code KRD
UDI-Device Identifier10886704077220
UDI-Public10886704077220
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue NumberDLF180835
Device Lot NumberS12417
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1